# SDR R61A2021111900919

- Difficulty date: November 18, 2021
- Submitted: November 19, 2021
- Operation: Air carrier
- Aircraft: N749YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000685
- Aircraft time: 9,803 hours, 6,440 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Unit
- Part number: 34002210
- Part serial: 13860
- Condition: Inoperative
- Location: Zone 100
- Part time: 9,803 hours, 6,440 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY FAULT WHEN TESTING LIGHTS. R&R AFT EMERGENCY LIGHT POWER UNIT.
